# SDR ABXA010525

- Difficulty date: September 28, 2001
- Submitted: October 5, 2001
- Operation: Air carrier
- Aircraft: N787AX
- Make and model: Boeing 767281
- Aircraft serial: 23020
- Aircraft time: 38,293 hours, 34,259 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Seal
- Part number: 141T69205
- Condition: Worn
- Location: Nlg Wheel Well
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

A MEDIUM FREQUENCY LOUD TONE ACCOMPANIED BY AIRFRAME VIBRATION WAS FELT IN THE YOKE AND RUDDER PEDALS, WHILE CLIMBING THROUGH 12000 ACCELERATING TO 280 KNOTS. THE TONE CONTINUED UNTIL FL310. THE TONE CEASED UPON LEVAL OFF AT FL350. MAINTENANCE INSPECTED THE LEFT AND RIGHT FORWARD GEAR DOORS AND LINKAGES. THE DOORS WERE DEFERRED PER ABX REA B652-42367. LATER, THE NOSE LANDING GEAR SEALS WERE REPLACED, IAW B767 MM32-22-02 AND THE DEFERRAL WAS REMOVED.
